B. Andreianov, P. Goatin, and N. Seguin, Finite volume schemes for locally constrained conservation laws, Numerische Mathematik, vol.73, issue.115, pp.609-645, 2010.
DOI : 10.1007/s00211-009-0286-7

URL : https://hal.archives-ouvertes.fr/hal-00387806

R. Borsche, R. Colombo, and M. Garavello, Mixed systems: ODEs ??? Balance laws, Journal of Differential Equations, vol.252, issue.3, pp.2311-2338, 2012.
DOI : 10.1016/j.jde.2011.08.051

URL : http://doi.org/10.1016/j.jde.2011.08.051

B. Boutin, C. Chalons, F. Lagoutì, and P. G. Lefloch, Convergent and conservative schemes for nonclassical solutions based on kinetic relations. I. Interfaces and Free Boundaries, pp.399-421, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00457583

G. Bretti and B. Piccoli, A Tracking Algorithm for Car Paths on Road Networks, SIAM Journal on Applied Dynamical Systems, vol.7, issue.2, pp.510-531, 2008.
DOI : 10.1137/070697768

C. Chalons, P. Goatin, and N. Seguin, General constrained conservation laws. Application to pedestrian flow modeling, Networks and Heterogeneous Media, vol.8, issue.2, pp.433-463, 2013.
DOI : 10.3934/nhm.2013.8.433

URL : https://hal.archives-ouvertes.fr/hal-00713609

R. M. Colombo and P. Goatin, A well posed conservation law with a variable unilateral constraint, Journal of Differential Equations, vol.234, issue.2, pp.654-675, 2007.
DOI : 10.1016/j.jde.2006.10.014

C. Daganzo and J. A. , Moving bottlenecks: A numerical method that converges in flows, Transportation Research Part B: Methodological, vol.39, issue.9, pp.855-863, 2004.
DOI : 10.1016/j.trb.2004.10.004

C. Daganzo and J. A. , On the numerical treatment of moving bottlenecks, Transportation Research Part B: Methodological, vol.39, issue.1, pp.31-46, 2005.
DOI : 10.1016/j.trb.2004.02.003

M. L. Delle-monache and P. Goatin, A front tracking method for a strongly coupled PDE-ODE system with moving density constraints in traffic flow, Discrete and Continuous Dynamical Systems - Series S, vol.7, issue.3, pp.435-447, 2014.
DOI : 10.3934/dcdss.2014.7.435

URL : https://hal.archives-ouvertes.fr/hal-00930031

M. L. Delle-monache and P. Goatin, Scalar conservation laws with moving constraints arising in traffic flow modeling: An existence result, Journal of Differential Equations, vol.257, issue.11, 2014.
DOI : 10.1016/j.jde.2014.07.014

URL : https://hal.archives-ouvertes.fr/hal-00976855

M. Garavello and P. Goatin, The Aw???Rascle traffic model with locally constrained flow, Journal of Mathematical Analysis and Applications, vol.378, issue.2, pp.634-648, 2011.
DOI : 10.1016/j.jmaa.2011.01.033

URL : https://hal.archives-ouvertes.fr/hal-00638111

I. Gasser, C. Lattanzio, and A. Maurizi, Vehicular Traffic Flow Dynamics on a Bus Route, Multiscale Modeling & Simulation, vol.11, issue.3, pp.925-942, 2013.
DOI : 10.1137/130906350

F. Giorgi, Prise en compte des transports en commun de surface dans la modélisation macroscopique de l'´ ecoulement du trafic, 2002.

S. Godunov, A finite difference method for the numerical computation of discontinuous solutions of the equations of fluid dynamics, pp.271-290, 1959.

F. Lagoutì-ere, Stability of reconstruction schemes for scalar hyperbolic conservation laws Communication in mathematical sciences, pp.57-70, 2008.

C. Lattanzio, A. Maurizi, and B. Piccoli, Moving Bottlenecks in Car Traffic Flow: A PDE-ODE Coupled Model, SIAM Journal on Mathematical Analysis, vol.43, issue.1, pp.50-67, 2011.
DOI : 10.1137/090767224

J. Lebacque, J. B. Lesort, and F. Giorgi, Introducing Buses into First-Order Macroscopic Traffic Flow Models, Transportation Research Record: Journal of the Transportation Research Board, vol.1644, pp.70-79, 1998.
DOI : 10.3141/1644-08

M. J. Lighthill and G. B. Whitham, On Kinematic Waves. II. A Theory of Traffic Flow on Long Crowded Roads, Proc. Roy. Soc. London Ser. A, pp.317-346, 1955.
DOI : 10.1098/rspa.1955.0089

P. I. Richards, Shock Waves on the Highway, Operations Research, vol.4, issue.1, pp.42-51, 1956.
DOI : 10.1287/opre.4.1.42